# SDR HEEA202312010001

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N928PH
- Make and model: Skrsky S92A
- Aircraft serial: 920149
- Aircraft time: 6,111 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 1408550010
- Part serial: UNK
- Condition: Inoperative
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

AUTO PILOT FAILED IN FLIGHT DUE TO A HEADING MISCOMPARE.
